MathSciNet Relay Station
MathSciNet bibliographic data
MR688587 (84f:33008) 33A35 (33A45)
Gasper, George; Rahman, Mizan Positivity of the Poisson kernel for the continuous $q$-ultraspherical polynomials. SIAM J. Math. Anal. 14 (1983), no. 2, 409–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement